TU Berlin

FG Diskrete Mathematik / GeometrieListe

Page Content

to Navigation

There is no English translation for this web page.


Computing the bounded subcomplex of an unbounded polyhedron
Citation key HerrmannJoswigPfetsch:2013
Author Herrmann, Sven and Joswig, Michael and Pfetsch, Marc E.
Pages 541–551
Year 2013
ISSN 0925-7721
DOI 10.1016/j.comgeo.2011.11.002
Journal Comput. Geom.
Volume 46
Number 5
Link to publication Download Bibtex entry


Quick Access

Schnellnavigation zur Seite über Nummerneingabe